Results 1 to 6 of 6

Thread: Planequil can it casue drops in blood pressure

  1. #1
    Join Date
    Feb 2010
    Posts
    31
    Thanks
    8
    Thanked 0 Times in 0 Posts

    Red face Planequil can it casue drops in blood pressure

    Hi ive eben on Methotrexate since feb 2008 new Rheumy due to suspecting SLE AND THAT mtx not eben working well alone,added Planequil Nov 2009.

    since then had giddy spells had this when first on Mtx but went in 2 weeks.

    Ive told gp said take it in evenings ahs helped quite alot shesaid it was lowering bp to much hence giddy.
    ive also had hives on face uenr eyes,and feelin faint.
    told me go in be checked next time cocurs. um well ithasnt hats great.

    just wanted know anyone else exp this on planequil and what your doc said about it.

    got rheumy appoinment 2 weeks time.
    now it has helped with rashes.
    inflammtion slightly lower.
    so as diagnsoed RA aswell as fibro suspected sle lupus wonder what he may do.


    oh he also tested me for APS which can cause giddiness.

    melly c

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,749
    Blog Entries
    9
    Thanks
    1,610
    Thanked 926 Times in 589 Posts

    Default

    I have been unable to find any correlation between Plaquenil and high blood pressure. In fact, I've found information that stated that it was a safe drug to take with high blood pressure medication. The only thing that I found was that one of the severe (but rare) side effects of Plaquenil could be weakening of the heart muscle.

    I'm sorry that I was not able to provide you with any more information!

    Peace and Blessings
    Namaste
    Saysysie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Feb 2010
    Posts
    31
    Thanks
    8
    Thanked 0 Times in 0 Posts

    Default

    Thankyou very much for taking time to search for me
    much a[reciated.

    I dont have high blood pressure or am i on high blood pressure medication though,

    what my gp said was it appears to be lowering my blood pressure to much hence the giddy spells.
    i will let my consultant nkow this is occuring.
    hope he doesnt stop it as is calming rashes to certain extent.

    wonder if he may decide to run some test or refer to cardio specialist,as with mtx i had same issue but it did wear off with this one it hasnt.
    i do take it with a meal.
    t care
    melly c

  4. #4
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,749
    Blog Entries
    9
    Thanks
    1,610
    Thanked 926 Times in 589 Posts

    Default

    Yes, I think it is a good idea to let your consultant know about this. Low blood pressure can be just as dangerous as high blood pressure. So, both issues should be dealt with. Let us know what is decided!
    I wish you the best.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  5. #5
    Join Date
    Feb 2010
    Posts
    31
    Thanks
    8
    Thanked 0 Times in 0 Posts

    Default

    Hello
    Yes,thankyou my friends all made me promise so ive written all queires down for my appointment.

    of course il update one heard more about it.
    melly c

  6. #6
    Join Date
    Feb 2010
    Posts
    31
    Thanks
    8
    Thanked 0 Times in 0 Posts

    Default

    Hi updated today
    spoken to rheumy about above emntioned

    the giddiness is actaully hughes syndrome and also anxiety thats been building up over last year with all woried over test etc.
    asked me questions and conluded its that.
    so to take steps to relax more oftena nd really talk opnely how im feeling.
    id got to having panic attacks also.
    not ahd those in years so me and doc had chat he listened alot and i feel alot calmer now ive got my diagnois sorted out.
    thats was what was causing porblems the doc measured my blood pressure its fine not low not high.

    so im ok on planequil only guidance did say is dont take it clsoe to other medication and dont go ruhing about straight after either.


    thanks for help.

    melly c

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •